Riemann hypothesis: a numerical treatment of the Riesz and Hardy-Littlewood wave

Beltraminelli, Stefano and Merlini, Danilo (2008) Riemann hypothesis: a numerical treatment of the Riesz and Hardy-Littlewood wave. Albanian J. Math., 2 (2). pp. 61-79.

[img]
Preview
Text
032.pdf

Download (7MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:35
Last Modified: 06 Dec 2017 16:35
URI: http://kerkoje.com/id/eprint/159

Actions (login required)

View Item View Item